# SDR UALA2010062102188

- Difficulty date: June 19, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 33,359 hours, 14,048 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 4
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 WILL NOT TEST. REPLACED CAPTAIN'S O2 MASK ASSY.  OPS GOOD.
